# SDR E3MA2019051000002

- Difficulty date: May 6, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N703ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0314
- Aircraft time: 8,511 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: L673M20A1011
- Part serial: 49
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH EASB EC135-67A-039 PITTING WAS DISCOVERED ON CONNECTING ROD OF THE LATERAL HYDRAULIC ACTUATOR.
